# SDR FDKA200804164

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 439 hours, 293 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM FLT 6027 JFK-BOS (0641 PHX LCL).  FWD LAV SMOKE WARNING ON GROUND AFTER GROUND CREW PULLED GROUND POWER.  MX RE-RACKED BOTH DCU'S & FIDEX RESET, OPS CHECK GOOD.
